Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#257986] of David B. Dunson

search www.stat.duke.edu.

Papers Published

  1. Zhou, M; Wang, C; Chen, M; Paisley, J; Dunson, D; Carin, L, Nonparametric bayesian matrix completion, 2010 IEEE Sensor Array and Multichannel Signal Processing Workshop, SAM 2010 (2010), pp. 213-216 [doi]
    (last updated on 2017/12/11)

    Abstract:
    The Beta-Binomial processes are considered for inferring missing values in matrices. The model moves beyond the low-rank assumption, modeling the matrix columns as residing in a nonlinear subspace. Large-scale problems are considered via efficient Gibbs sampling, yielding predictions as well as a measure of confidence in each prediction. Algorithm performance is considered for several datasets, with encouraging performance relative to existing approaches. © 2010 IEEE.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320